MathSciNet Relay Station
MathSciNet bibliographic data
MR2760462 39A06
Tulyakov, D. N. Asymptotics of Plancherel-Rotach type for solutions of linear recurrence relations with rational coefficients. (Russian) Mat. Sb. 201 (2010), no. 9, 111--158; translation in Sb. Math. 201 (2010), no. 9-10, 1355–1402
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement